Journal of Symbolic Logic

Completeness of an Ancient Logic

John Corcoran

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 4 (1972), 696-702.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738451

Mathematical Reviews number (MathSciNet)
MR317886

Zentralblatt MATH identifier
0261.02004

JSTOR
links.jstor.org

Citation

Corcoran, John. Completeness of an Ancient Logic. J. Symbolic Logic 37 (1972), no. 4, 696--702. https://projecteuclid.org/euclid.jsl/1183738451


Export citation